On the method of nets for the Sturm–Liouville problem with a generalized differential Hermite operator
Differencialʹnye uravneniâ, Tome 17 (1981) no. 7, pp. 1239-1249
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_7_a8,
author = {S. G. Gocheva and V. L. Makarov},
title = {On the method of nets for the {Sturm{\textendash}Liouville} problem with a generalized differential {Hermite} operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1239--1249},
year = {1981},
volume = {17},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_7_a8/}
}
TY - JOUR AU - S. G. Gocheva AU - V. L. Makarov TI - On the method of nets for the Sturm–Liouville problem with a generalized differential Hermite operator JO - Differencialʹnye uravneniâ PY - 1981 SP - 1239 EP - 1249 VL - 17 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1981_17_7_a8/ LA - ru ID - DE_1981_17_7_a8 ER -
S. G. Gocheva; V. L. Makarov. On the method of nets for the Sturm–Liouville problem with a generalized differential Hermite operator. Differencialʹnye uravneniâ, Tome 17 (1981) no. 7, pp. 1239-1249. http://geodesic.mathdoc.fr/item/DE_1981_17_7_a8/